For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic already learning Go to previous topic Go to next topic Go to higher level

By frisco12 On 2011.01.23 09:15
Thanks to all of you for your advice. I've been to several sites and skimmed thru but need to study them better this week when things quiet down a bit.
I checked out some info on Paxil (the antidepresant my FIL is on) which says to not stop taking it cold turkey. Dr. did not tell us that, just to stop taking it. So I'm going to try taking him off slowly and see if that is easier for him. I have a lot more research to do but I did see a lot on NPD site that was helpful to us.

By susger8 On 2011.01.24 08:28
By all means do not stop any antidepressant cold turkey! That can be dangerous. That doctor is an idiot and if I were you, I would find another.

Sue


© MyParkinsons.org · Published by jAess Media · Privacy Policy & Terms of Use
Sponsorship Assistance for this website and Forum has been provided by by people like you